Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does HIV Cause Headache

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Headaches

I have had a migraine headache for three weeks now. I'm anemic and my question is when you are anemic can that cause you to have a migraine headache? How can you tell if your iron is low?
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,I assume you are HIV positive, as this is an HIV information Web site. Headaches can be caused by a wide variety of conditions. Migraines are a very Read more »

HIV/Headache

I am HIV positive and on anti retrovirals. My problem is that I have headaches everyday on average... Read more »

HIV headache

Doctor Holodniy,Can hiv cause a persistent chronic tension type headache? If so how long after... Read more »
Articles
San Francisco AIDS Foundation

Headache and HIV

...Headaches are common in the general population. People with HIV may experience headaches at the time of seroconversion, while using medications to treat HIV or viral hepatitis, and in late-stage Read more »
AIDS InfoNet

Delavirdine (Rescriptor)

...Healthcare is marketing it. Delavirdine is a non-nucleoside reverse transcriptase inhibitor (a "non-nuke" or NNRTI). These drugs stop HIV from multiplying by preventing the reverse transcriptase enzyme from working. This enzyme changes HIV's... Read more »
AIDS InfoNet

Nelfinavir (Viracept)

...is manufactured by ViiV Healthcare. Nelfinavir is a protease inhibitor. These drugs prevent the protease enzyme from working. HIV protease acts like a chemical scissor. It cuts the raw material for HIV into specific pieces needed to build a new... Read more »
AIDS InfoNet

Atripla (Efavirenz + Emtricitabine + Tenofovir)

...React With Other Drugs? What Is Atripla? Atripla is a tablet that contains three antiretroviral drugs (ARVs) used to fight HIV: efavirenz (Sustiva), emtricitabine (Emtriva), and tenofovir (Viread). Atripla is manufactured by Gilead and... Read more »
Connect With Others

Headaches and HIV

Posted by Anonymous, 2 Replies
...I need help desperately. I don't know what is going on with my body. Sometimes with HIV you can gauge yourself and see if things are going your way, sometimes you can't. I can't figure it out. I have been experiencing Read more »

headaches

Posted by Anonymous, 1 Reply
...I would like to know if headaches caused by HIV are very severe or mild. I have been having very slight headaches for a week already, especially in the mornings when i wake Read more »

Switch please talk to me. I have no one to talk to

Posted by Anonymous, 1 Reply
...I have read a lot of info on AIDS/HIV and one of the major symptoms is headaches. I have had them everyday or every other day since that day. Can you please explain Read more »

PLS Help Me EricCo, Hellfire72, GmanBill and friends

Posted by Anonymous, 2 Replies
...I was exposed to pos+ woman, vag intercourse. no condom, 0.5hrs. Tested neg 3.5 at months with Elisa 3rd generation, and neg hiv1 DNA PCR both tests done by A.I.M. health (Health Line Labs). I had the symptoms of sweats, rash on my back, weight... Read more »